EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems and Uniqueness of the Periodic Solution for the Hematopoiesis Models

Jun Wu and Yicheng Liu

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

We present some results to the existence and uniqueness of the periodic solutions for the hematopoiesis models which are described by the functional differential equations with multiple delays. Our methods are based on the equivalent norm techniques and a new fixed point theorem in the continuous function space.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/387193.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/387193.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:387193

DOI: 10.1155/2012/387193

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:387193